Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Needing support jujube

Posted by katia on November 9, 2004, at 18:11:07

In reply to Re: Needing support katia, posted by jujube on November 9, 2004, at 18:05:30


Hi,
I could buy a box. I'll look into it after I crawl back into bed for awhile and regain strength. I'm bipolar; so I haven't done well on ADs and mood stabilizers don't really get the depression. maybe a sunbox would help.

I'm so cloudy today, I can't remember if I took my Paxil and so I just took it again and remembered I had. I'm actually worried the Paxil is making me crazy. I missed a dose a week ago and went through withdrawals; maybe that's contributing to my darkness. god it's a scary place to be in - it's totally gripping. I'm going to give it another day before I call my pdoc. This is powerful stuff that never seems to be affected by meds.

anyone ever hear of shamanic healing for mental illness?
Katia
> You are not alone. Many people experience depression or a worsening of their depression when the days start to get shorter and they are exposed to less sunlight. I am sure you are aware that it is a true disorder and is referred to as Seasonal Affective Disorder. You might want to invest in a sun simulator or a light box. It is a device that produces light equal in intesity to natural sunlight. It is supposed to be effective for people with SAD. Although I like this time of year, I use one, and it seems to make a difference in my energy and sleep patterns. I have seen some posts in the past while about light therapy and sun simulators. It might be worth your while to do a search and see what others have said about it.
>
> How long have you been on Paxil? Perhaps you need to talk to your doctor about increasing your dose during the darker months.
>
> Hang in there, and try to take advantage of whatever sun and bright days there are. I wish you all the best, and hope you find relief soon.
>
> Tamara
>
>
> > Geez...anyone else feeling the clutches of depression since the days are shorter and since the election?
> >
> > I'm really feeling it coming on and it's scary. I'm still on Paxil at 12.5mg and Trileptal at 450mg and Seroquel at 12.5mg, but this feeling is so familiar and I haven't felt it since last year and the years before. But the difference is I'm on meds and I STILL feel it. I just want to curl up in bed all day and am trying my hardest to not feed the depression. I feel it physically - reduced appetite, feeling like I want to throw up/tightness in throat and cry.
> > Oh boy...this sucks. WB doesn't work for me, effexor, zoloft, celexa, nor serzone and it looks as though maybe paxil isn't making a dent. Wouldn't it be nice to be a straightforward depressive who takes Prozac and feels like a new person....How to hide from the grips of darkness when I've tried so much already??
> > Katia
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20041108/msgs/413970.html